본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Demonstratio mathematica 20건

  1. [해외논문]   The Center Of A Generalized Effect Algebra  

    Foulis, D. J. , Pulmannová , , S.
    Demonstratio mathematica v.47 no.1 ,pp. 1 - 21 , 2014 , 0420-1213 ,

    초록

    Abstract In this article, we study the center of a generalized effect algebra (GEA), relate it to the exocenter, and in case the GEA is centrally orthocomplete (a COGEA), relate it to the exocentral cover system. Our main results are that the center of a COGEA is a complete boolean algebra and that a COGEA decomposes uniquely as the direct sum of an effect algebra (EA) that contains the center of the COGEA and a complementary direct summand in which no nonzero direct summand is an EA.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Cocentralizing Generalized Derivations On Multilinear Polynomial On Right Ideals Of Prime Rings  

    Filippis, Vincenzo De , Dhara, Basudeb
    Demonstratio mathematica v.47 no.1 ,pp. 22 - 36 , 2014 , 0420-1213 ,

    초록

    Abstract Let R be a prime ring with Utumi quotient ring U and with extended centroid C, I a non-zero right ideal of R ƒ (x1… xn) a multilinear polynomial over C which is not central valued on R and G, H two generalized derivations of R. Suppose that G(ƒ (r)) ƒ (r)- ƒ (r)H(ƒ (r)) ∈ C, for all r =(r 1 ,….,r n ) ∈ I n . Then one of the following holds: 1. there exist a; b; p ∈ U and α C such that G(x)= ax + [p, x] and H(x) = bx, for all x ∈ R, and (a-b)I=(0)=(a + p- α)I; 2. R satisfies s 4 , the standard identity of degree 4, and there exist a; a' ∈ U, α,β ∈ C such that G(x) =ax + xa' + αx and H(x) = a'x - xa +βx, for all x ∈ R; 3. R satisfies s 4 and there exist a; a' ∈ U, and d : R → R, a derivation of R, such that G(x) = ax + d(x) and H(x)= xa'- d(x), for all x ∈ R, with a + a' ∈ C; 4. R satisfies s 4 and there exist a; a' ∈ U, and d : R → R, a derivation of R, such that G(x) = xa + d(x) and H(x) = ax' - d(x), for all x ∈ R, with a - a' ∈ C; 5. there exists e 2 = e ∈ Soc(RC) such that I = eR and one of the following holds: (a) [ƒ (x 1 ,…., x n ); x n + 1 ] x n+2 is an identity for I; (b) char (R) = 2 and s 4 (x 1 ; x 2 ; x 3 ; x 4 )x 5 is an identity for I; (c) [ƒ (x 1 , …, x n ) 2 ; x n+1 ]x n+2 is an identity for I and there exist a, a', b, b' ∈ U,α ∈ C and d : R → R, a derivation of R, such that G(x) = ax + xa' + d(x), H(x)=bx + xb' - d(x), for all x ∈ R, with (a - b' - α) I=(0)=( b-a'-α )I

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   Some Ostrowski'S Type Inequalities For Functions Whose Second Derivatives Are S-Convex In The Second Sense  

    Set, Erhan , Sarikaya,, Mehmet Zeki , Ozdemir, M. Emin
    Demonstratio mathematica v.47 no.1 ,pp. 37 - 47 , 2014 , 0420-1213 ,

    초록

    Abstract Some new inequalities of the Ostrowski type for twice differentiable mappings whose derivatives in absolute value are s-convex in the second sense are given

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Maximal Classes For Lower And Upper Semicontinuous Strong Świątkowski Functions  

    Szczuka, Paulina
    Demonstratio mathematica v.47 no.1 ,pp. 48 - 55 , 2014 , 0420-1213 ,

    초록

    Abstract In this paper, we characterize the maximal additive and multiplicative classes for lower and upper semicontinuous strong Świątkowsk functions and lower and upper semicontinuous extra strong Świątkowski functions. Moreover, we characterize the maximal class with respect to maximums for lower semicontinuous strong Świątkowski functions and lower and upper semicontinuous extra strong Świątkowski functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Uniformly Continuous Superposition Operators In The Space Of Functions Of Bounded n-Dimensional Φ-Variation  

    Bracamonte, Mireya , Ereú , , Jurancy , Gimé , nez, José , , Merentes, Nelson
    Demonstratio mathematica v.47 no.1 ,pp. 56 - 68 , 2014 , 0420-1213 ,

    초록

    Abstract We prove that if a superposition operator maps a subset of the space of all metric-vector-space-valued-functions of bounded n-dimensional Φ-variation into another such space, and is uniformly continuous, then the generating function of the operator is an affine function in the functional variable

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Gradient Trajectories For Plane Singular Metrics I: Oscillating Trajectories  

    Grandjean, Vincent
    Demonstratio mathematica v.47 no.1 ,pp. 69 - 78 , 2014 , 0420-1213 ,

    초록

    Abstract In this short note, we construct an example of a real plane analytic singular metric, degenerating only at the origin, such that any gradient trajectory (respectively to this singular metric) of some well chosen function spirals around the origin. The inversion mapping carries this example into an example of a gradient spiraling dynamics at infinity

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Oscillation For Certain Impulsive Partial Difference Equations  

    Ö , zpinar, Figen , Ö , ztü , rk, Sermin , Koç , ak, Zeynep Fidan
    Demonstratio mathematica v.47 no.1 ,pp. 79 - 102 , 2014 , 0420-1213 ,

    초록

    Abstract In this paper, we obtain some sufficient criteria for the oscillation of the solutions of linear impulsive partial difference equations with continuous variables

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Linear Approximation And Asymptotic Expansion Associated With The System Of Nonlinear Functional Equations  

    Ngoc, Le Thi Phuong , Dung, Huynh Thi Hoang , Danh, Pham Hong , Long, Nguyen Thanh
    Demonstratio mathematica v.47 no.1 ,pp. 103 - 124 , 2014 , 0420-1213 ,

    초록

    Abstract This paper is devoted to the study of the following perturbed system of nonlinear functional equationsx ∊Ω=[-b,b], i = 1,…., n; where ε is a small parameter, a ijk ; b ijk are the given real constants, R ijk , S ijk , X ijk : Ω → Ω ,g i → Ω →ℝ , Ψ: Ω x ℝ 2 → ℝ are the given continuous functions and ƒ i :Ω →ℝ are unknown functions. First, by using the Banach fixed point theorem, we find sufficient conditions for the unique existence and stability of a solution of (E). Next, in the case of Ψ ∊ C 2 (Ω x ℝ 2 ; ℝ); we investigate the quadratic convergence of (E). Finally, in the case of Ψ ∊ C N (Ω x ℝ 2 ; ℝ) and ε sufficiently small, we establish an asymptotic expansion of the solution of (E) up to order N + 1 in ε. In order to illustrate the results obtained, some examples are also given

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   Certain Multiplier Version Of The Riemann Derangement Theorem  

    Wituła, Roman
    Demonstratio mathematica v.47 no.1 ,pp. 125 - 129 , 2014 , 0420-1213 ,

    초록

    Abstract Aim of this paper is to consider a problem formulated in [6]. Namely, it has been proven that for any sequences[FORMULA OMISSION],[FORMULA OMISSION], for every interval [a, b] ⊂ [-∞,∞], there exist a nondecreasing sequence {kn} ∞ n=1 of positive integers and a sequence {ε n } ∞ n=1 of ±1 signs such that the set of limit points of the series ∑ε n x kn a n is equal to [a, b]

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   On Jordan Triple α-*Centralizers Of Semiprime Rings  

    Ashraf, Mohammad , Mozumder, Muzibur Rahman , Khan, Almas
    Demonstratio mathematica v.47 no.1 ,pp. 130 - 136 , 2014 , 0420-1213 ,

    초록

    Abstract Let R be a 2-torsion free semiprime ring equipped with an involution *. An additive mapping T : R→R is called a left (resp. right) Jordan α-*centralizer associated with a function α: R→R if T(x2)=T(x)α(x*) (resp. T(x2)=α(x*)T(x)) holds for all x ∊ R. If T is both left and right Jordan α-* centralizer of R, then it is called Jordan α-* centralizer of R. In the present paper it is shown that if α is an automorphism of R, and T : R→ R is an additive mapping such that 2T(xyx)=T(x) α(y*x*) +α(x*y*)T(x) holds for all x, y ∊ R, then T is a Jordan α-*centralizer of R

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지